MathSciNet Relay Station
MathSciNet bibliographic data
MR2774314 (2012g:46087) 46L10 (11R06 37A35 47C15)
Deninger, Christopher Determinants on von Neumann algebras, Mahler measures and Ljapunov exponents. J. Reine Angew. Math. 651 (2011), 165–185.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement